Comments Submitted Says:
Are you possibly referring to Forteo? It contains the active ingredient Teriparatide, this is a from of parathyroid hormone used to help treat Osteoporosis.
Some common side effects could include: rash around injection site and possible tiredness.
You can read more here:
Is this the correct medication?
My mother is taking Fortel and wants information on it.
VERY CONCERNED!! My Mom is recovering from 2 compression fractures: L4 and sacrum. And 2 days before discharge from acute rehab complained of groin pain. After being home a week we discovered she had a pelvic fracture/crack While she does have osteoporosis, it really is not that bad for a woman over 80, and she did respond very well to Reclast - in fact her bone scans showed improvement. After 2 weeks on Forteo inj's. she appears to be suffering a skin reaction - first she was experiencing unusual itching in her back, then this evening it appears to have advanced to a very painful burning sensation. Did not see a rash - but little small red dots. Hope in the two hours I left her there is no full blown out rash. She is rehabbing from the fractures - just discharged Oct 11. The Rheumatologist had been so confident this drug would be ideal for her. Oddly, skin rashes/hives are barely listed as a common or less common side effect. I am VERY concerned about further systemic issues. This is the ONLY new medication introduced in this time period - matches up too well. NO inj. tomorrow, and will call MD to advise about remedy.
Viewing page 1 of 1 Reply